# SDR DALA2025080705915

- Difficulty date: August 6, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 61,145 hours, 31,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED DITCHING STRAP O/H BIN ROW 14CBA AT PASSENGER CABIN.   REPLACED DITCHING STRAP O/H BIN ROW 14CBA AT PASSENGER CABIN IAW AMDS CARD 2560-2425.
